Announcement

Collapse
No announcement yet.

UPDATE: eyes are nearly free of all red veins!!!!

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Katewest
    replied
    Logandly- can you repost that first link it didn't go through….
    Vitamin B2 (riboflavin) deficiency symptom

    Leave a comment:


  • Logandly
    replied
    Hi Hosanna,

    By accident, I discovered the above information regarding Vitamin B2 deficiency- one of the symptoms is Bloodshot eyes and New vessel growth in eyes.

    B2 is a precursor of Taurine, which is why Taurine was 90% effective for me, but the underlying reason may simply be Vitamin B2 deficiency. I had other symptoms of Vitamin B deficiency as well, including cracked dry lips, light sensitivity and scaly itchy scalp.

    Just wondering but do you take a B-complex supplement? It says some people are at risk of B2 deficiency, which lists some of the reasons in my previous post.

    Logan x

    Leave a comment:


  • Logandly
    replied
    Hey guys, I have another update regarding the red veins in eyes issue!

    I have discovered another underlying cause for the red inflamed vessels: Vitamin B2 deficiency.

    Here is what I found:

    Vitamin B2 (riboflavin) deficiency symptoms:


    "It is easy to identify the signs of vitamin B2 riboflavin deficiency. As riboflavin is regularly excreted from the urine, riboflavin deficiency symptoms become very common and easily identifiable. Riboflavin deficiency symptoms include:
    Bloodshot eyes
    Sore tongue and lips
    Infection in the mouth and throat
    Extreme and unusual sensitivity to light
    Irritability in the eyes
    Chapped lips"

    I found this because I was looking for reasons why I was getting dry cracked lips at the corners of my mouth, and found a list of these symptoms that lead to a vitamin B2 deficiency. Taurine works for me because Vitamin B2 is necessary for amino acid production. When I supplemented with amino acids, I no longer needed as much Vitamin B2 for its production hence clearing my red eyes (minus one vein).

    So as an experiment, I took two doses of Vitamin B complex (Vitamin B is water soluble so no fear of toxicity as excess is excreted in the urine) and it faded the really stubborn red vein in my right eye!

    Here are more resources for Vitamin B2

    http://medical-dictionary.thefreedic...+B2+Deficiency
    http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2133728/
    http://www.mdguidelines.com/vitamin-b2-deficiency

    "Physical exam: The physical examination is largely unremarkable. The tongue may be inflamed (glossitis). In some cases, an eye examination will reveal abnormal new vessel growth in the eye (corneal neovascularization or pre-cataracts). In men, the skin of the scrotum may be inflamed."

    "Treatment

    Vitamin B2 deficiency is treated with vitamin B2 supplements, which are administered orally, at a dose of approximately 10 times the recommended daily allowance. This dosage is maintained until the individual's symptoms resolve. Some patients may require that riboflavin be administered by injection. Because vitamin B2 works with vitamins B1, B4, and B6, it should be taken as part of a B-complex supplement.

    Another important aspect of treatment for this disorder is establishing and maintaining a healthy, well-balanced diet that contains adequate amounts of vitamin B2. The physician will provide the individual with a list of vitamin B2-rich foods and will counsel the individual on good eating habits.

    If another disease is involved (alcoholism, anorexia nervosa, bulimia nervosa, chronic diarrhea, etc.) treatment of that disease is important for recovery. In cases in which the physician believes that a well-balanced diet will not be maintained (e.g., in cases of malnutrition due to extreme poverty, alcoholism, anorexia nervosa, bulimia nervosa, etc.) dietary supplements may be prescribed for use on a regular basis."

    Some reasons why people develop Vitamin B 2 deficiency:
    Vitamin B2 deficiency is a rare condition, due to the widespread availability of vitamin enriched products (particularly cereals and bread) and the routine use of vitamin supplements. Individuals with chronic diarrhea, other chronic gastrointestinal diseases (including malabsorption), or liver or kidney disease may have difficulty absorbing enough vitamin B2. The nutrient value of vitamin B2 can be affected by the chemotherapeutic drug Adriamycin, oral contraceptives, antibiotics, certain antipsychotics and tricyclic antidepressants. Use of phototherapy also leads to riboflavin breakdown.

    Risk: Men and women are equally affected. Low socioeconomic status (e.g., poverty), and advanced age increase the risk of developing vitamin B2 deficiency. Individuals who do not eat meat or dairy products (vegans) are at increased risk for vitamin B2 deficiency. Individuals who follow fad diets (e.g., eating only a few select foods) or those who suffer from alcoholism or eating disorders (anorexia nervosa, bulimia nervosa) have an increased risk of developing this disease.

    Incidence and Prevalence: Vitamin B2 deficiency is considered to be the most common nutritional deficiency in the US (Tsiouris).

    Logan x

    Leave a comment:


  • hosanna13
    replied
    Just an update, I've been taking 3 g of taurine everyday and haven't noticed anything remarkable. In the end, I believe that redness is due to inflammation caused by dryness. If your eyes are not as dry, your eyes will not be as red.

    Leave a comment:


  • Logandly
    replied
    Originally posted by sleek822 View Post
    Hi I tried vitamin e drops for a couple days, but found it made my eyes very red for another couple days. Did you ever experience this, Logan?
    Hi Sleek,

    Some questions:

    1) Which vitamin e oil brand were you using? As I mentioned, I use the food-grade ultra pure vitamin e oil from Nature's Bounty.
    2) Were you also using other medications, eyedrops, oral meds in addition to the 2 days you used the vitamin e drops?

    Vitamin E is an anti-inflammatory, so it calms down the red without being a vasoconstrictor. Your eyes being red could be due to multiple variables so we should make sure what exactly caused your histamine response.

    Logan x

    Leave a comment:


  • LaDiva
    replied
    I chickened out on the vitamin E sleek as I was afraid it might not be sterile.

    Leave a comment:


  • sleek822
    replied
    Hi I tried vitamin e drops for a couple days, but found it made my eyes very red for another couple days. Did you ever experience this, Logan?

    Leave a comment:


  • LaDiva
    replied
    Hi Kate,
    I will. Am going to get some vitamin e at the health food store today, if I can remember it.

    Leave a comment:


  • Katewest
    replied
    LaDiva-tell me if you try this!

    Leave a comment:


  • Dog2012
    replied
    I feel the same !

    Leave a comment:


  • LaDiva
    replied
    Thanks a million! Fingers crossed!

    Leave a comment:


  • Logandly
    replied
    Hi LaDiva,

    I use the one from Nature's Bounty which you can take orally as well. I switched the top with an eye dropper lid that fits the same size and put two drops in my eyes everyday.

    http://www.drugstore.com/natures-bou...00-iu/qxp16981

    It has the consistency of oil and not as thick and sticky as Vit E capsules. There's no sting and works really well! Let me know how you find it.

    Logan x

    PS Make sure you use the Vit E oil that you can take orally as well- there are many different brands out there, but this one I found the best.

    Leave a comment:


  • LaDiva
    replied
    Loganly, where do you get your vitamin E eyedrops? Thanks!

    Leave a comment:


  • Logandly
    replied
    Hi Faith- yes doctors always say that, and I did't believe it! And certainly, it wasn't true at all. But I have to say I like my ophthalmologist, but doctors are limited by what they learn in medical school, and medical school education is mainly derivative of pharmaceutical practices. Anyhow, I told my ophthalmologist about the Taurine and how it whitened my eyes, and he was pleasantly surprised! They're just taught to prescribe steroids for everything.

    Anyhow, I'm going to try wearing contact lenses in a month or so, and see what happens.

    BTW for those interested, I tried the CAN-C (NAC) eye drops, and they immediately made my eye super red, and the blood vessels in my eyes became inflamed! I was in shock as I thought I had re-developed red eyes, but I applied some Vitamin E oil drops, and they went back to white again.

    I looked into the CAN-C drops, and two of the ingredients was benzol alcohol and boric acid so most likely that was responsible for causing the histamine reaction. I would be curious to know if anyone else has had success with CAN-C drops, but for me it was a definite NO!


    Logan x

    Leave a comment:


  • No tears in ATL
    replied
    Would be interested to see how the vitamin E drops work for anyone if anyone else is trying that. I need something to combat dryness during the day that doesn't feel like pouring battery acid on my sclera. I really hope they don't sting...

    Leave a comment:

Working...
X